# SDR EIAA970090

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 68,950 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

JFK - AT FL290, .84 MACH, SMOOTH AIR, NR 4 ENGINE EMITTED A LOUD POP, THEN EGT RAPIDLY CLIMBED TO 910 DEGREES CELSIUS, AND THRUST LOST.  WINDMILL N1 AND N2 RPM OK.  OIL TEMP, PRESSURE AND FUEL FLOW WERE OK.  ENGINE WAS SHUT DOWN IN FLIGHT.  ACCOMPLISHED INSPECTIONS OF ENGINE PER MM AND BORESCOPE INSPECTIONS, NO DEFECTS WERE FOUND.  PERFORMED ENGINE POWER RUN UP CHECKS.  ALL PARAMETERS CHECKED NORMAL.  INSPECTED OIL SCREEN, CHIP DETECTORS AND EVC FILTER, ALL WITH NO DEFECTS NOTED.  (M)
